# SDR W8PA970052

- Difficulty date: January 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N375TA
- Make and model: Boeing 737-3S3
- Aircraft serial: 23787
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Galley Mounts
- Part number: 69770111
- Condition: Corroded
- Location: Bs 273-288
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, ALL FOUR OF THE G1 GALLEY MOUNTING FITTINGS ARE CORRODED, BS 273-288, RBL 13-42, WL 208.  REMOVED CORROSION FROM THE GALLEY MOUNTS.  ONE OF THE FOUR MOUNTS ARE IN LIMITS.  THE OTHER THREE OUT OF LIMITS AND REPLACED PER SRM.  (M)
